# SDR HALA2009110300501

- Difficulty date: November 3, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 29,463 hours, 5,623 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - R IDG VALVE EICAS MSG ILLUMINATED ON STATUS PG AFTER SHUTDOWN.  RAN R ENG IDG TEMP NML.  NO VALVE MESSAGE SHUTDOWN MSG NO EICAS MSG NOTED, COULD NOT DUPLICATE MSG OPS NORMAL, PERFORMED BITE OF BPCU NO FAULTS NOTED.
